# SDR AALA202107237931

- Difficulty date: July 17, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 15,133 hours, 5,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M9061RP
- Condition: Faulted
- Location: R4 Door
- Part time: 15,040 hours, 4,644 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL SHOWS SEVERAL FAULTS DURING SYSTEM TEST.  FOUND R4 DOOR ESCAPE SLIDE CAUSING THE FAULT AND REPLACED IT PER TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
